I had cataract surgery about 6 months ago, both eyes. Lately I have had some days when my eyes get quite uncomfortable,
with a sensation as if I have something in the eye but not a sharp pain, more like an ache. I use eye drops but this doesn't seem to help for long. The other thing I've noticed is that at night when I'm trying to get to sleep, it seems that I can feel the lenses moving around under the eyelid - a bit as if I have contact lenses in. It's not painful but uncomfortable and disconcerting - I don't notice this during the day. Are these sensations normal after 6 months, and can I expect it to go away eventually?
One other detail is that about 3 months ago I started taking hormones for menopause and I read that sometimes this can cause eye changes. I asked my gynecologist about it before I started taking the med and, after checking with the manufacturer she said ,it would only be a problem for someone with glaucoma as it can cause a chancein eye pressure. Could eye pressure be a problem with someone with IOLs who has always had normal eye pressure? Do you think I should be concerned that the med is having some sort of negative effect?
Thanks for your response. I had one stitch in each eye with the surgery - but I haven't had these sensations continuously since then - only in the last weeks. Do you think "dry eyes" would give me the sensation of being able to "feel" the lens under the eyelid? I know of course that IOL's are not on the surface of the eye, like a contact lens.
(Actually Tibolone, the HRT I am taking, has been shown in at least one test to "improve tear function tests in postmenopausal women" so it's very confusing!)
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.